Solution de la question 47 (voir t. IV, p. 319)
Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale (1852)
- Volume: 11, page 287-290
- ISSN: 1764-7908
Access Full Article
topHow to cite
topFranck, A.. "Solution de la question 47 (voir t. IV, p. 319)." Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale 11 (1852): 287-290. <http://eudml.org/doc/96346>.
@article{Franck1852,
author = {Franck, A.},
journal = {Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale},
language = {fre},
pages = {287-290},
publisher = {Carilian-Goeury et Vor Dalmont},
title = {Solution de la question 47 (voir t. IV, p. 319)},
url = {http://eudml.org/doc/96346},
volume = {11},
year = {1852},
}
TY - JOUR
AU - Franck, A.
TI - Solution de la question 47 (voir t. IV, p. 319)
JO - Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale
PY - 1852
PB - Carilian-Goeury et Vor Dalmont
VL - 11
SP - 287
EP - 290
LA - fre
UR - http://eudml.org/doc/96346
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.